MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A +21.0
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Word order search: no similar complaint type events were reported for units within the same lot.Device evaluation: lens was returned in vial, in liquid.Visual inspection found haptic torn.Patient code: (b)(4) secondary surgical intervention, explant.(b)(4).
 
Event or Problem Description
The reporter indicated of a cc4204a, +21.0 diopter, intraocular lens to be irregular.It was reported that there was patient contact but no paitent injury.The reporter was unable to provide additional information on the event.
 
Additional Manufacturer Narrative
Lens was returned in liquid in vial.Visual inspection found haptic torn; torn haptic piece missing.(b)(4).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7825098
Report Number2023826-2018-01294
Device Sequence Number13830570
Product Code HQL
UDI-Device Identifier00841542102414
UDI-Public00841542102414
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2018
Device Model NumberCC4204A +21.0
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer10/19/2018
11/01/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date10/31/2018
11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;